American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Javier Alejandro Chávez-Domínguez. Lipschitz $(q,p)$-mixing operators. Proc. Amer. Math. Soc. 140 (2012) 3101-3115.
Abstract, references, and article information
View Article: PDF

[2] Jeffrey D. Farmer and William B. Johnson. Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 137 (2009) 2989-2995. MR 2506457.
Abstract, references, and article information
View Article: PDF

[3] Hannes Luiro. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007) 243-251. MR 2280193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Phil Howlett, Anatoli Torokhti and Charles Pearce. A philosophy for the modelling of realistic nonlinear systems. Proc. Amer. Math. Soc. 132 (2004) 353-363. MR 2022356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. J. Kalton. A remark on quasi-isometries. Proc. Amer. Math. Soc. 131 (2003) 1225-1231. MR 1948114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jari Taskinen. Factorization of holomorphic mappings on $C(K)$-spaces. Proc. Amer. Math. Soc. 125 (1997) 2337-2346. MR 1377010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan. The stability of Ky Fan's points . Proc. Amer. Math. Soc. 123 (1995) 1511-1519. MR 1239807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz Szczepański. On a problem of Nirenberg concerning expanding maps in Hilbert space . Proc. Amer. Math. Soc. 116 (1992) 1041-1044. MR 1100665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Won Kyu Kim. Existence of maximal element and equilibrium for a nonparacompact $N$-person game . Proc. Amer. Math. Soc. 116 (1992) 797-807. MR 1123657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Themistocles M. Rassias and Peter Šemrl. On the behavior of mappings which do not satisfy Hyers-Ulam stability . Proc. Amer. Math. Soc. 114 (1992) 989-993. MR 1059634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kazimierz Goebel and Jacek Wośko. Making a hole in the space . Proc. Amer. Math. Soc. 114 (1992) 475-476. MR 1065949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roberta Musina. On the continuity of the Nemitsky operator induced by a Lipschitz continuous map . Proc. Amer. Math. Soc. 111 (1991) 1029-1041. MR 1039260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Biagio Ricceri. Smooth extensions of Lipschitzian real functions . Proc. Amer. Math. Soc. 104 (1988) 641-642. MR 931749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Neža Mramor-Kosta. The set of balanced points with respect to $S\sp 1$ and $S\sp 3$ actions of maps into Banach space . Proc. Amer. Math. Soc. 102 (1988) 723-727. MR 929010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. M. Borwein. Automatic continuity and openness of convex relations . Proc. Amer. Math. Soc. 99 (1987) 49-55. MR 866428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Libor Veselý. A short proof of a theorem on compositions of d.c.\ mappings . Proc. Amer. Math. Soc. 101 (1987) 685-686. MR 911033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nikolai K. Kirov. Generic Fr\'echet differentiability of convex operators . Proc. Amer. Math. Soc. 94 (1985) 97-102. MR 781064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Adam Stachura. Iterates of holomorphic self-maps of the unit ball in Hilbert space . Proc. Amer. Math. Soc. 93 (1985) 88-90. MR 766533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Julian Gevirtz. Injectivity of quasi-isometric mappings of balls . Proc. Amer. Math. Soc. 85 (1982) 345-349. MR 656099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. S. Berger and R. A. Plastock. On the singularities of nonlinear Fredholm operators of positive index . Proc. Amer. Math. Soc. 79 (1980) 217-221. MR 565342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Landers and L. Rogge. Characterization of $p$-predictors . Proc. Amer. Math. Soc. 76 (1979) 307-309. MR 537095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter A. Fowler. Correction of a generalization of a theorem of Beurling and Livingston . Proc. Amer. Math. Soc. 74 (1979) 56-58. MR 521873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Feathers, J. Wayne Pace and W. G. Dotson. A nonlinear theorem of ergodic type . Proc. Amer. Math. Soc. 73 (1979) 35-36. MR 512053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. Feathers and W. G. Dotson. A nonlinear theroem of ergodic type. II . Proc. Amer. Math. Soc. 73 (1979) 37-39. MR 512054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Edgar Parker. A class of one-parameter nonlinear semigroups with differentiable approximating semigroups . Proc. Amer. Math. Soc. 66 (1977) 33-37. MR 0482445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carl G. Looney. Operator minimax theorems in Banach lattices . Proc. Amer. Math. Soc. 65 (1977) 303-308. MR 0451113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. L. Solomon. A note on attractors for compact sets . Proc. Amer. Math. Soc. 65 (1977) 293-296. MR 0637100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Cwikel. A counterexample in nonlinear interpolation . Proc. Amer. Math. Soc. 62 (1977) 62-66. MR 0433227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2